# SDR REXA2014043000412

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,382 hours, 19,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE A ON FLOOR TRACK LIGHT HAS DAMAGED CONNECTORS ON TRACK & FUSELAGE SIDE.R & R DAMAGED CONNECTOR ON FLOOR TRACK LIGHT & ON FUSELAGE SIDE IAW CRJ 200 ESPM 20-17-31.   OPERATIONS CHECKED GOOD, NO DEFECTS NOTED IAW AMM 33-51-00-710-805.
